MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. INTRALASE TECHNOLOGY PI; POWERED LASER SURGICAL INSTRUMENT

JOHNSON & JOHNSON SURGICAL VISION, INC. INTRALASE TECHNOLOGY PI; POWERED LASER SURGICAL INSTRUMENT
Model Number 0155-1825
Medical Device Problem Codes Computer Software Problem (1112); Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: unknown/ not provided.Section d6a: if implanted, give date: unknown/ not provided.Section d6b: if explanted, give date: unknown/ not provided.Section e1: telephone number : (b)(6).Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported by the customer that during the use of the elita® two-piece patient interface system on (b)(6) 2025, the pi (patient interface) scan failed after the cone was installed.The nurse checked the cone and found that the inner cone, the contact lens, had water/oil stains.They suspect there was a leak between the contact lens and the silicone sealing junction in the first pi cone, and water/oil stains were left on the laser head, leading to contamination of the pi cone.No further information available.

Brand Name
INTRALASE TECHNOLOGY PI
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22923276
Report Number3012236936-2025-000229
Device Sequence Number15743802
Product Code GEX
UDI-Device Identifier05050474655690
UDI-Public(01)05050474655690(17)261209(10)25142243
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0155-1825
Device Catalogue Number0155-1825
Device Lot Number25142243
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown